MathSciNet Relay Station
MathSciNet bibliographic data
MR1301213 (95i:05105) 05D05
Lo Faro, Giovanni Union-closed sets conjecture: improved bounds. J. Combin. Math. Combin. Comput. 16 (1994), 97–102.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement